Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and rage...Ruth

Posted by Phil on June 7, 1999, at 16:38:39

In reply to Re: Serzone and rage...again-phil, posted by ruth on June 7, 1999, at 14:41:32

> >
> >Phil,
> I cracked up when I read that you had a pharmo
> appointment in 2 hours! I have an appt. with
> a doctor in less than an hour! (i'm not laughing
> that you're feeling so miserable--just the absurdity
> of having your brain chemistry jerked around--the
> craziness of it just strikes me, b/c I'm feeling
> so similarly).
> You've certainly tried alot of stuff. I thought
> about it today--how alot of us in this newsgroup
> have struggled with how hard it is to change medicines
> and trying to find the right one. I wonder if it's
> more difficult than it used to be because there
> are so many different options now, and also the
> newer drugs seem to have shorter half lives which
> makes the withdrawals so much more intense. (?)
> Please do share whatever you find out today.
> I'm going to ask my hmo to refer me to a psychiatrist
> b/c so far all this experimentation has been with
> a regular practicioner--a different one each time.
> I really feel like I need some specialized attention
> on this issue. I'll let you know how it goes with
> the doc. today too. I still feel unsure if I
> shouldn't give serzone more time (it's only been
> a week), and sometimes I take it and feel better,
> sometimes I take it and swear I feel worse. I'm
> really confused. I thought today that maybe I
> should try taking it at the exact same time of
> the day, that maybe b/c of the short half life causes
> me to go through little mini-withdrawals between
> doses? I know I'm grasping at straws. The bottom
> line is I aint no psychiatrist and I need one to help
> me answer my questions...
> Look forward to hearing from you--Ruth
> >Ruth,

My doc suggested, because of the really short half-life of Serzone, to take my nightly dose as usual but during the day take 50mg am, 50mg noon,
50mg about 4pm. If this doesn't help, next week I'll probably start (Zolimp) I mean, ahem...Zoloft. I took Zoloft several years ago but I don't think I gave it a very good go.
I wish I could get frequent flyer miles for every script I get, no, I don't have plastic.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:7087